# SDR CALA2022021600398

- Difficulty date: February 14, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 60,107 hours, 26,009 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: D5337004320600
- Condition: Cracked
- Location: Fr 43
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AD2020-18-06) DURING ROTO INSPECTION OF THE FRAME FOOT AT FR43 LH SIDE CRACK INDICATION WAS NOTED AT FASTENER HOLE. REPAIR BEFO RE NEXT FLIGHT.
